On lattices of continuous order-preserving functions
Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 19-30
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_1_19_30,
author = {J\"urg Schmid},
title = {On lattices of continuous order-preserving functions},
journal = {Fundamenta Mathematicae},
pages = {19--30},
year = {1980},
volume = {106},
number = {1},
doi = {10.4064/fm-106-1-19-30},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-19-30/}
}
Jürg Schmid. On lattices of continuous order-preserving functions. Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 19-30. doi: 10.4064/fm-106-1-19-30
Cité par Sources :